The level crossing problem in semi-classical analysis. II. The hermitian case
Annales de l'Institut Fourier, Volume 54 (2004) no. 5, p. 1423-1441
This paper is the second part of the paper “The level crossing problem in semi-classical analysis I. The symmetric case”(Annales de l'Institut Fourier in honor of Frédéric Pham). We consider here the case where the dispersion matrix is complex hermitian.
Cet article est la seconde partie de l'article «The level crossing problem in semi-classical analysis I. The symmetric case» (Annales de l'Institut Fourier, volume en l'honneur de Frédéric Pham). Nous considérons ici le cas où la matrice de dispersion est hermitienne.
DOI : https://doi.org/10.5802/aif.2054
Classification:  35C20,  35Q40,  35S30,  53D05
@article{AIF_2004__54_5_1423_0,
     author = {Colin de Verdi\`ere, Yves},
     title = {The level crossing problem in semi-classical analysis. II. The hermitian case},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {5},
     year = {2004},
     pages = {1423-1441},
     doi = {10.5802/aif.2054},
     zbl = {1067.35162},
     mrnumber = {2127853},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_5_1423_0}
}
Colin de Verdière, Yves. The level crossing problem in semi-classical analysis. II. The hermitian case. Annales de l'Institut Fourier, Volume 54 (2004) no. 5, pp. 1423-1441. doi : 10.5802/aif.2054. http://www.numdam.org/item/AIF_2004__54_5_1423_0/

[1] V. Arnold, Mathematical Methods of Classical Mechanics, 2d Edition, Springer, 1988 | Zbl 0386.70001

[2] P. Braam & H. Duistermaat, Normal forms of real symmetric systems with multiplicity, Indag. Math., N.S. (4) (1993) no.4 p. 407-421 | MR 1252985 | Zbl 0802.35176

[3] Y. Colin De Verdière, The level crossing problem in semi-classical analysis I. The symmetric case, Ann. Inst. Fourier 53 (2003) p. 1023-1054 | Numdam | MR 2033509 | Zbl 02014671

[4] Y. Colin De Verdière, Bohr-Sommerfeld phases for avoided crossings, preprint, 2004

[5] Y. Colin De Verdière, M. Lombardi & J. Pollet, The microlocal Landau-Zener formula, Annales de l'IHP (Physique théorique) 71 (1999) p. 95-127 | Numdam | MR 1704655 | Zbl 0986.81027

[6] Y. Colin De Verdière & J. Vey, Le lemme de Morse isochore, Topology 18 (1979) p. 283-293 | MR 551010 | Zbl 0441.58003

[7] F. Faure & B. Zhilinskii, Topological Chern Indices in Molecular Spectra, Phys. Rev. Letters 85 (2000) p. 960-963

[8] F. Faure & B. Zhilinskii, Topological properties of the Born-Oppenheimer approximation and implications for the exact spectrum, Lett. Math. Phys 55 (2001) p. 219-239 | MR 1843445 | Zbl 0981.81028

[9] C. Fermanian-Kammerer, A non-commutative Landau-Zener formula, Math. Nacht 271 (2004) p. 22-50 | MR 2068882 | Zbl 1050.35093

[10] C. Fermanian-Kammerer, Wigner measures and molecular propagation through generic energy level crossings, Rev. Math. Phys 15 (2003) p. 1285-1317 | MR 2038071 | Zbl 02102846

[11] C. Fermanian-Kammerer, Semi-classical analysis of generic codimension 3 crossings, International Math. Research Notices 45 (2004) p. 2391-2435 | MR 2076099 | Zbl 02150554

[12] C. Fermanian-Kammerer & P. Gérard, A Landau-Zener formula for non-degenerated involutive codimension 3 crossings, Ann. Henri Poincaré 4 (2003) p. 513-552 | MR 2007256 | Zbl 1049.81029

[13] W. Flynn & R. Littlejohn, Semi-classical theory of spin-orbit coupling, Phys. Rev. A 45 (1992) p. 7697-7717 | MR 1167156

[14] G. Hagedorn, Molecular Propagation through Electron Energy Level Crossings, Memoirs of the AMS 536 (1994) | MR 1234882 | Zbl 0833.92025

[15] A. Joye, Proof of the Landau-Zener Formula, Asymptotic Analysis 9 (1994) p. 209-258 | MR 1295294 | Zbl 0814.35109

[16] A. Kaufman & E. Tracy, Ray Helicity: a Geometric Invariant for Multidimensional Resonant Wave Conversion, Phys. Rev. Lett 91 (2003)

[17] J. Moser, On the generalization of a theorem of Liapounoff, Comm. Pure Appl. Math 11 (1958) p. 257-271 | MR 96021 | Zbl 0082.08003

[18] E. Nelson, Topics in dynamics, I: Flows, Princeton Univ. Press, 1969 | MR 282379 | Zbl 0197.10702

[19] V. Rousse, Landau-Zener Transitions for Eigenvalue Avoided Crossings in the Adiabatic and Born-Oppenheimer Approximations, Asymptotic Analysis 37 (2004) p. 293-328 | MR 2047743 | Zbl 02135382

[20] J. Williamson, On an algebraic problem concerning the normal forms of linear dynamical systems, American J. Maths 58 (1936) p. 141-163 | JFM 63.1290.01 | MR 1507138 | Zbl 0013.28401